# SDR CALA2013123094022

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 52,352 hours, 21,142 cycles
- Engine: Iae V2527A5
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7904244
- Part serial: 206
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GND CREW REPORTED LARGE SPARKS FROM NR 1 ENG DURING START.  REPLACED STARTER &  START VLV IAW MM.  LEAK & OPERATIONS CHECKED GOOD ON NR 1 ENG.
